JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 3, Article 104
New Ostrowski Type Inequalities Involving the Product of Two Functions

    Authors: Baburao G. Pachpatte,  
    Keywords: Ostrowski type inequalities, Product of two functions, Integral identity, Harmonic sequence.  
    Date Received: 18/08/05  
    Date Accepted: 16/02/06  
    Subject Codes:

26D10, 26D15.

    Editors: Gradimir V. Milovanovic,  

In this paper we establish new Ostrowski type inequalities involving product of two functions. The analysis used in the proofs is elementary and based on the use of the integral identity recently established by Dedic, Pecaric and Ujevic.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login